# SDR CALA2019121302199

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 73,594 hours, 15,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: XD4L015
- Condition: Intermittent
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FX DURING ACTIVATE OFF WING SLIDE SYSTEM, FOUND D OOR LATCH ACTUATOR FIRE REF NR LP 9131316 UPDATE PART CHANGE ADD EMP:V896895 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1107307  SN OFF 2146 TT # 1202506  SN OFF 1037 IPC REFERENCE # ACTUATOR, ASSY-  OFF 76-2565-9-0002 2146 ON 76-2565-9-0002 2914 IPC REFERENCE # ACTUATOR, ASSY-  OFF 76-2565-9-0002 1037 ON 76-2565-9-0002 1185 ADD EMP:V906404 4026798 RH OFF-WING LATCH ACTUATOR REPLACED, PART TRANSACTION REFER ELB RH DOOR ACTUATOR FIRED, OFF WING ESCAPE SYSTEM CHECKED FOUND 7DC VOLTAGE EXIST ON RH OFF-WING SLIDE CONNECTOR D1128 PIN POS A&B. CONFIRMED ALL ARM/FIRE SWITCHES ARE IN ARM POSITION.WIRING CHECK BETWEEN R WING SLIDE DOOR SQUIB AND R OFF WING ESCAPE SYSTEM EQ M1136 CARRIED OUT RESULT NORMAL PER WDM 25-65-12. WIRING CHECK ADD EMP:V897815 NORMAL PER WDM 25-65-12. ESCAPE SYSTEM MODULE EQ M1136 & SWITCH PANEL EQ P73 WIRING CHECK CARRIED OUT RESULT NORMAL PER WDM25-65 -12. SYSTEM BACK TO NORMAL FOUND NO POWER EXIST IN SLIDE CONNECT OR D1128 PIN POS A & B. SUSPECT SWITCHES S621, S625 AND RELAY K1 BETWEEN MODULE M1136 AND SWITCH PANEL EQ P73 CARRIED OUT RESULT & K3 FAILURE INTERMITTENT. SWITCH EQ S621 AND S625 REPLACED AND WING SLIDE COMPT LATCHES REPLACED PER AMM 25-65-09. LATCH OPENIN 65-12. BOTH DOOR OPENING ACTUATOR REPLACED PER AMM 25-65-10. OFF SLIDE DOOR SQUIB RELAY K1 AND TEST RELAY K3 REPLACED PER WDM 25- WIRING CHECK CARRIED OUT NORMAL PER AMM 25-65-15. RH OFFWING ESC ACTUATOR REPLACED (RE
